# SDR LR7A2020040902251

- Difficulty date: April 9, 2020
- Submitted: April 10, 2020
- Operation: Air carrier
- Aircraft: P4LAS
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 38,894 hours, 24,080 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar Cap
- Part number: LS5159
- Condition: Cracked
- Location: Rt Elevator
- Component: Elevator, Lkheed
- Component part number: 3700186
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND THE RH ELEVATOR FWD SPAR LOWER CAP CORRODED 30-39 INCHES FROM THE INBOARD END. / REPAIRED IAW LAC MEA 382-55-20-033.    NR# 192852.
